Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Includes Expert Content
    Continous Migraines
    avatar
    Laura0711 posted:
    Hi, I hope someone can help me because I have had pretty much daily headaches for the past month. They get worse when a low pressure system moves in to the area. I take Topamax every night and Epidrin when I'm starting to have a headache. I also take Tyneol arthitis. I have been waking up with them and my meds aren't helping. Any advice would be welcomed.
    Reply
     
    avatar
    DUKE MEDICINE
    Timothy Collins, MD responded:
    if you have been on topamax (100 mg/day) for over 4 weeks and still have daily headaches, you need to tell you doctor that it isn't working, and try another prevention medication. You might want to look at the list of prevention medications in the tips section, and talk with your doctor about any of these you haven't tried yet.
     
    avatar
    carpetcrawler5 responded:
    You may need to go up on your dose of Topamax, but assuming it isn't helping by now, I couldn't say whether that would work out. Some people take 200 mgs.

    Don't take anymore Epidrin or Tylenol as they can give you rebound headaches, and you could be experiencing them now and need to break the cycle. Meaning you would be getting rebounds and that could be why you still have a headache.


    Helpful Tips

    Botox for Headaches FDA approvedExpert
    Many of you have heard that Botox (botulinum toxin) has been approved by the FDA for chronic daily headaches or migraines. Chronic daily ... More
    Was this Helpful?
    31 of 47 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Pain Disorders Center